A stabilized finite element method for the incompressible magnetohydrodynamic equations

Abstract : We propose and analyze a stabilized finite element method for the incompressible magnetohydrodynamic equations. The numerical results that we present show a good behavior of our approximation in experiments which are relevant from an industrial viewpoint. We explain in particular in the proof of our convergence theorem why it may be interesting to stabilize the magnetic equation as soon as the hydrodynamic diffusion is small and even if the magnetic diffusion is large. This observation is confirmed by our numerical tests.
Type de document :
Article dans une revue
Numerische Mathematik, Springer Verlag, 2000, 87 (1), pp.83-111. 〈http://www.springerlink.com/content/up616qv40qc1gwy4/〉. 〈10.1007/s002110000193〉
Liste complète des métadonnées

https://hal.inria.fr/hal-00691696
Contributeur : Jean-Frédéric Gerbeau <>
Soumis le : jeudi 26 avril 2012 - 18:46:35
Dernière modification le : vendredi 25 mai 2018 - 12:02:05

Lien texte intégral

Identifiants

Collections

Citation

Jean-Frédéric Gerbeau. A stabilized finite element method for the incompressible magnetohydrodynamic equations. Numerische Mathematik, Springer Verlag, 2000, 87 (1), pp.83-111. 〈http://www.springerlink.com/content/up616qv40qc1gwy4/〉. 〈10.1007/s002110000193〉. 〈hal-00691696〉

Partager

Métriques

Consultations de la notice

146